... from 120lbs to about 130lbs, regardless of diet and some exercise. I'm also really tired all the time. I just want to know if the side effects are permanent or if they'll go away over time
Hi, Annon! Your tiredness should go away but weight gain will persist until you withdraw from the medication. You can control excessive weight gain with diet and exercise but unfortunately the drug itself cause metabolic changes that can't be controlled. Sometimes it becomes a matter of health over fashion or a switch to another medication that is more weight neutral. :-(
Best wishes, Wildcat
You may see some weight gain but you might be able to manage symptoms of fatigue through planned 8 hours rest. Give yourself some time to readjust.
Redistribution of gained pounds might come from a combined cardio with lite weights/yoga stretches regimen.
It might seem wrong to do but, adding some healthy "brain" fats into meal planning may help you; nuts, avocado, fish and "safe" trips into sunshine. These fats help you feel full longer and might help you manage any unhealthy snacking. Getting out into "safe & healthy" time in sunlight promotes vitaminD which will help you.
Faking laughing and allowing yourself to "feel" silly actually can help you until you can get to and handle your real emotions. Give that a try; fake or real laughs activate the same "feel better" endorphines.
While it appears to work initially after about 6 weeks not so. These drugs are so powerful and have a curious effect on individuals. It is dangerous to take them because they effect major organs and can have major consequences. It is very individual, so if the nays outweigh the yays by all means talk to a doctor that is knowledgeable. Good luck.
Annon1000; I agree very much with my friend wildcat; and if the medications seems to be helping keep that in mind too because sometimes it can take several different trys at different medications and you can't just stop Latuda you must taper off very slowly as you did when you go on it. Just do your best to see if you can keep the weight within reason many people say it goes to a certain point and levels out but everyone is different wishing you the best and the energy should get better it takes a 6 to 8 weeks to reach the full blood level of this medications then you can see how you are doing hope that helps some Chuck1957
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jul 2012 • 3 answers
Posted 2 Oct 2012 • 1 answer
Posted 25 Oct 2013 • 4 answers
Posted 20 May 2015 • 2 answers
Posted 26 Oct 2016 • 2 answers